Alert archive / Colorado / Flash Flood Warnings in 2012
Flash Flood Warning 14, NWS Grand Junction, CO
NWS Grand Junction, CO issued this flash flood warning at Jul 31, 2012, 5:21 PM MDT for Mesa County, Colorado. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2012, 5:21 PM MDT (23:21 UTC)
- Expired
- Jul 31, 2012, 6:46 PM MDT
- In force
- 85 min
- Issued by
- NWS Grand Junction, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Mesa County, CO
The radar
The Grand Junction radar (KGJX), 35 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 11.4 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1967 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
625
WGUS55 KGJT 312321
FFWGJT
COC077-010230-
/O.NEW.KGJT.FF.W.0014.120731T2321Z-120801T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
521 PM MDT TUE JUL 31 2012
THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL MESA COUNTY IN WEST CENTRAL COLORADO...
* UNTIL 830 PM MDT
* AT 519 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL SOUTH OF GLADE
PARK IN THE LADDER CREEK AND NORTH EAST CREEK DRAINAGES. DOPPLER
RADAR ESTIMATED OVER TWO INCHES OF RAIN FELL IN A VERY SHORT TIME. A
SPOTTER OFF LITTLE PARK ROAD REPORTED 0.8 INCHES IN 15 MINUTES.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3890 10848 3882 10877 3897 10875 3903 10854
3898 10846
$$
JOE1 follow-up statement
109
WGUS75 KGJT 010046
FFSGJT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
646 PM MDT TUE JUL 31 2012
COC077-010057-
/O.CAN.KGJT.FF.W.0014.000000T0000Z-120801T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MESA CO-
646 PM MDT TUE JUL 31 2012
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL MESA COUNTY
HAS BEEN EXPANDED TO INCLUDE SOUTH CENTRAL MESA COUNTY...NORTH
CENTRAL MONTROSE COUNTY...AND SOUTHWESTERN DELTA COUNTY...
THUNDERSTORMS WITH HEAVY RAIN SHOWERS CONTINUE TO EXPAND OVER THE
NORTHWESTERN HALF OF THE UNCOMPAHGRE PLATEAU. RAINFALL RATES OF ONE
INCH OF RAIN IN TWENTY MINUTES IN THE UPPER CANYONS OF THE
UNCOMPAHGRE PLATEAU WILL RESULT IN FLASH FLOODING TOWARDS THE BOTTOM
OF THESE CANYONS.
AVOID THE CANYON AREAS OF THE UNCOMPAHGRE PLATEAU WITHIN MESA COUNTY
THIS EVENING AS MORE HEAVY RAIN SHOWERS ARE EXPECTED.
LAT...LON 3890 10848 3882 10877 3897 10875 3903 10854
3898 10846
$$
PFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 2:58 PM MDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 31, 2:58 PM MDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND JUNCTION CO 258 PM MDT TUE JUL 31 2012 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 258 PM MDT TUE JUL 31 2012 CLOUDS AND COOLING ASSOCIATED WITH THE SHORTWAVE WHICH SWEPT FROM THE GRAND VALLEY EASTWARD UP THE I-70 CORRIDOR APPEARED TO HAVE INHIBITED AFTERNOON CONVECTION ACROSS THE NORTHERN MOUNTAINS EARLY THIS AFTERNOON. MEANWHILE...DEEP TROPICAL MOISTURE ENTRENCHED ACROSS THE REGION HAD BEGUN FUELING AFTERNOON THUNDERSTORMS OVER THE MOUNTAINS OF EASTERN UTAH AND SOUTHERN COLORADO. AS TEMPERATURES CONTINUE TO RISE DURING THE AFTERNOON...THUNDERSTORMS WILL INCREASE IN INTENSITY AND COVERAGE. ONLY CHANGE MADE TO THE GOING FORECAST WAS TO INCREASE POPS OVER SOUTHEAST UTAH WHERE AN UNDIAGNOSED SHORTWAVE MOVING OUT OF WESTERN NEW MEXICO SHOULD IMPACT THE REGION DURING THE LATE AFTERNOON AND EARLY EVENING. EXPECT THE USUAL DOWNTURN IN MOIST CONVECTION AFTER SUNSET. MODELS CONTINUE TO STRUGGLE WITH SUBTLE DETAILS IN THIS PATTERN SO WILL HOLD ONTO LOW END POPS THROUGH THE NIGHT AND INTO WEDNESDAY MORNING. WEDNESDAY AFTERNOON AND EVENING LOOKING VERY SIMILAR TO TODAY/S WEATHER SO CONTINUED WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS WITH SCATTERED STORMS MOVING OVER THE VALLEYS FROM LATE AFTERNOON INTO THE EARLY EVENING. LATE WEDNESDAY NIGHT...BOTH GFS AND NAM INDICATED AREA OF SHEAR VORTICITY WHICH HAS BEEN QUASI-STATIONARY OVER UTAH FOR THE PAST SEVERAL DAYS WILL BE DRIVEN ACROSS THE CWFA IN RESPONSE TO A DEEPENING TROUGH OVER THE PACIFIC NORTHWEST. THIS FEATURE SHOULD SUSTAIN NOCTURNAL SHOWERS AND EMBEDDED THUNDERSTORMS BUT MODEL QPF OUTPUT WAS MIXED WITH GFS WETTER THAN THE NAM. CONSEQUENTLY... CONTINUED WITH LOWER END POPS. PERSISTENT NEAR NORMAL LOW FORECAST TONIGHT AND WEDNESDAY NIGHT SEEMED REASONABLE AND MADE FEW CHANGES. MODELS INDICATED SLIGHTLY COOLER TEMPERATURES WEDNESDAY AFTERNOON THOUGH DIFFICULT TO ASSESS WHY THIS SHOULD BE. THEREFORE...HEDGED BETWEEN GUIDANCE AND PERSISTENCE FOR WEDNESDAY/S HIGHS ACROSS THE REGION. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 258 PM MDT TUE JUL 31 2012 THE AIR MASS WILL BEGIN TO DRY FROM THE NORTH ON THURSDAY. THIS HAPPENS AS THE WEST TEXAS HIGH SHIFTS WEST AND FLATTENS IN RESPONSE TO A PACIFIC TROUGH DROPPING ACROSS THE NORTHERN ROCKIES FROM THE NORTHWEST. A WESTERLY FLOW WILL KEEP CONDITIONS RELATIVELY DRY THROUGH FRIDAY AT LEAST AS COMPARED TO THE LAST COUPLE WEEKS OF JULY. SOME MOISTURE WILL LINGER OVER THE SOUTH AS A GOOD MOISTURE GRADIENT DEVELOPS FROM SOUTH TO NORTH WITH THE BETTER WESTERLIES STAYING OVER THE NORTHERN HALF. THEREFORE CONVECTION WILL CONTINUE TO DEVELOP EACH DAY OVER THE SOUTH...ESPECIALLY OVER THE SAN JUANS...BUT COVERAGE WILL NOT BE AS EXTENSIVE AS WE HAVE SEEN LATELY. BY THE WEEKEND THE HIGH CENTER AGAIN SHIFTS BACK TO THE EAST...WITH THE FLOW TAKING ON A MORE SOUTH TO SOUTHWEST DIRECTION. THIS WILL BE MORE FAVORABLE FOR A RETURN OF THE MONSOONAL MOISTURE...WHICH WILL GRADUALLY SPREAD NORTHWARD. HOWEVER MODELS KEEP PRECIPITABLE WATER VALUES UNDER AN INCH THROUGH THE PERIOD. DO EXPECT TO SEE A SLOW INCREASE IN POPS...BUT STORM COVERAGE WILL LIKELY REMAIN BELOW THE LAST FEW DAYS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 258 PM MDT TUE JUL 31 2012 SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN AND OUTFLOW WINDS FROM 30 TO 40 MPH WILL CONTINUE THROUGH THE EARLY EVENING. EXPECT MOUNTAINS TO BE FREQUENTLY OBSCURED BY RAIN. AREA AIRPORTS HAVE A GOOD CHANCE OF EXPERIENCING MVFR CIGS AND VSBY IN HEAVY RAIN WITH BRIEF IFR VSBY ALSO POSSIBLE. CONDITIONS IMPROVE AFTER 03Z THIS EVENING AS COOLING REDUCES STORM INTENSITY. VFR CONDITIONS ARE EXPECTED TO DOMINATE FROM LATE EVENING... OVERNIGHT...AND THROUGH TUESDAY MORNING. ISOLATED TO SCATTERED LIGHT SHOWERS ARE LIKELY DURING THIS PERIOD...THOUGH A REDUCTION IN FLIGHT CATEGORIES IS UNLIKELY. LITTLE CHANGE INDICATED FOR WEDNESDAY AFTERNOON WITH STORMS FORMING DURING THE LATE MORNING OVER THE HIGHER TERRAIN... INCREASING IN INTENSITY AND AREAL COVERAGE THROUGH THE AFTERNOON. SOME STORMS WILL MOVE FROM THE MOUNTAINS OVER THE VALLEYS DURING THE LATTER PART OF THE AFTERNOON. SHOWERS AND THUNDERSTORMS WILL REDUCE FLIGHT CATEGORIES TO MVFR LEVELS WITH LOCAL IFR CONDITIONS POSSIBLE. && .GJT WATCHES/WARNINGS/ADVISORIES... CO...NONE. UT...NONE. && SHORT TERM...NL LONG TERM...EH AVIATION...NL
Hazardous weather outlook, Jul 31, 5:47 AM MDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND JUNCTION CO 547 AM MDT TUE JUL 31 2012 COZ001>014-017>023-UTZ022>025-027>029-011200- LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN- ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS- UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR- CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS- UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE- NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS- PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS- EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT- LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES- 547 AM MDT TUE JUL 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN COLORADO. .DAY ONE...TODAY AND TONIGHT MONSOONAL FLOW WILL KEEP SHOWERS AND THUNDERSTORMS IN THE FORECAST TODAY. SLOW MOVING STORMS AND AMPLE PRECIPITATION MAY CAUSE SOME LOCALIZED FLOODING UNDER THE STRONGER STORMS. SOME ISOLATED CONVECTION MAY ALSO CONTINUE OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND STORMS WILL CONTINUE THROUGH THURSDAY WITH A DOWNTURN FRIDAY AND BEYOND AS WESTERLY FLOW LIMITS THE AMOUNT OF MOISTURE ENTERING COLORADO AND UTAH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jul 31, 2:38 PM MDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND JUNCTION CO 238 PM MDT TUE JUL 31 2012 UTZ028-029-312115- CANYONLANDS/NATURAL BRIDGES UT-LA SAL AND ABAJO MOUNTAINS UT- 238 PM MDT TUE JUL 31 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN JUAN COUNTY UNTIL 315 PM MDT... AT 233 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 21 MILES NORTHWEST OF BLANDING...MOVING NORTH AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL MOVE THROUGH THROUGH CENTRAL SAN JUAN COUNTY INCLUDING SOUTHERN PORTIONS OF CANYONLANDS NATIONAL PARK SOUTH OF THE NEEDLES VISITOR CENTER THROUGH 315 PM MDT. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3815 10977 3807 10946 3774 10964 3781 10992 DP
Special weather statement, Jul 31, 3:08 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
308 PM MDT TUE JUL 31 2012
COZ017-312145-
UNCOMPAHGRE PLATEAU/DALLAS DIVIDE CO-
308 PM MDT TUE JUL 31 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OURAY...NORTHEASTERN
SAN MIGUEL AND SOUTHERN MONTROSE COUNTIES UNTIL 345 PM MDT...
AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES EAST OF NORWOOD...OR 25 MILES SOUTHWEST
OF MONTROSE...MOVING NORTH AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
RURAL SOUTHERN MONTROSE COUNTY THROUGH 345 PM MDT
RURAL NORTHWESTERN OURAY COUNTY THROUGH 345 PM MDT
RURAL CENTRAL MONTROSE COUNTY THROUGH 345 PM MDT
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3810 10818 3811 10820 3836 10831 3841 10799
3810 10792 3810 10795 3809 10800 3807 10801
3805 10814
DPLocal storm report, Jul 31, 3:25 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
325 PM MDT TUE JUL 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM DEBRIS FLOW 8 W TELLURIDE 37.94N 107.96W
07/31/2012 SAN MIGUEL CO DEPT OF HIGHWAYS
CO 145 CLOSED FROM MM70 TO MM74 DUE TO MUDSLIDE
&&
EVENT NUMBER GJT1200472
TGJTLocal storm report, Jul 31, 3:45 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
345 PM MDT TUE JUL 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM DEBRIS FLOW 3 W TELLURIDE 37.94N 107.87W
07/31/2012 SAN MIGUEL CO DEPT OF HIGHWAYS
CO 145 CLOSED FROM MM70 TO MM74 DUE TO MUDSLIDE
&&
CORRECTED LOCATION
EVENT NUMBER GJT1200472
TGJTSpecial weather statement, Jul 31, 4:19 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND JUNCTION CO 419 PM MDT TUE JUL 31 2012 COZ021-312300- FOUR CORNERS/UPPER DOLORES RIVER CO- 419 PM MDT TUE JUL 31 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MONTEZUMA COUNTY UNTIL 500 PM MDT... AT 415 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CORTEZ...OR 40 MILES WEST OF DURANGO... MOVING NORTH AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... CORTEZ AROUND 420 PM MDT. ARRIOLA AND LEBANON AROUND 445 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3747 10882 3754 10852 3724 10844 3719 10867 DP
Special weather statement, Jul 31, 5:10 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND JUNCTION CO 510 PM MDT TUE JUL 31 2012 COZ006-017-010000- GRAND VALLEY CO-UNCOMPAHGRE PLATEAU/DALLAS DIVIDE CO- 510 PM MDT TUE JUL 31 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MESA COUNTY UNTIL 600 PM MDT... AT 507 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF GRAND JUNCTION...MOVING NORTH AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN...WITH UP TO AN INCH PER HOUR RATE...AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... GRAND JUNCTION AROUND 525 PM MDT. ORCHARD MESA AROUND 530 PM MDT. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3908 10870 3903 10851 3884 10858 3888 10880 DP
The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 2:23 PM MDT | Flash Flood Warning | GJT | Ouray, San Miguel | 3 hr |
| Jul 31, 3:08 PM MDT | Special Weather Statement | GJT | Montrose | 37 min |
| Jul 31, 3:34 PM MDT | Areal Flood Advisory | GJT | Gunnison, Montrose | 3 hr |
| Jul 31, 4:19 PM MDT | Special Weather Statement | GJT | Montezuma | 41 min |
| Jul 31, 5:00 PM MDT | Areal Flood Advisory | GJT | Montrose | 3 hr |
| Jul 31, 5:10 PM MDT | Special Weather Statement | GJT | Mesa | 50 min |
| Jul 31, 5:25 PM MDT | Special Weather Statement | GJT | Montezuma | 50 min |
Nearby
Flash Flood Warnings in Colorado, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.